Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum to New bounds for $ \psi(x)$


Authors: Laura Faber and Habiba Kadiri
Journal: Math. Comp. 87 (2018), 1451-1455
MSC (2010): Primary 11M06, 11M26
DOI: https://doi.org/10.1090/mcom/3340
Published electronically: January 23, 2018
Original Article: Math. Comp. 84 (2015), 1339-1357.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we correct a mistake in New bounds for $ \psi (x)$, Math. Comp. (84) 296 (2015), 1339-1357.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11M06, 11M26

Retrieve articles in all journals with MSC (2010): 11M06, 11M26


Additional Information

Laura Faber
Affiliation: Department of Mathematics and Computer Science, University of Lethbridge, 4401 University Drive, Lethbridge, Alberta, T1K 3M4 Canada
Email: laura.faber5@gmail.com

Habiba Kadiri
Affiliation: Department of Mathematics and Computer Science, University of Lethbridge, 4401 University Drive, Lethbridge, Alberta, T1K 3M4 Canada
Email: habiba.kadiri@uleth.ca

DOI: https://doi.org/10.1090/mcom/3340
Keywords: Prime number theorem, $\psi(x)$, explicit formula, zeros of Riemann zeta function
Received by editor(s): July 8, 2017
Received by editor(s) in revised form: November 9, 2017
Published electronically: January 23, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society